# SDR 95ZZZX2020

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167GL
- Make and model: Beech 1900C
- Aircraft serial: UC167
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 118130000601
- Condition: Dented
- Location: Lt Wing
- Part time: 8,190 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - WHILE PARKED WITHOUT PASSENGERS ON BOARD, A BAGGAGE TUG STRUCK THE LEFT AILERON.  THE AILERON WAS REMOVED, THE SURROUNDING AREA INSPECTED, AND A SERVICEABLE AILERON INSTALLED.  A TEST FLIGHT WAS SATISFACTORY.
